zbMATH — the first resource for mathematics

Liouville theorems for nondiagonal elliptic systems in arbitrary dimensions. (English) Zbl 0454.35034

35J60 Nonlinear elliptic equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
Full Text: DOI EuDML
[1] Campanato, S.: Equazioni ellittiche del II0 ordine e spaziL (2,?). Ann. Mat. Pura e Appl.69, 321-381 (1965) · Zbl 0145.36603 · doi:10.1007/BF02414377
[2] Canfora, A.: Teorema del massimo modulo e teorema di esistenza per il problema di Dirichlet relativo ai sistemi fortemente ellittici. Richerche di Mat.15, 249-294 (1966) · Zbl 0152.11003
[3] Frehse, J.: Essential selfadjointness of singular elliptic operators. Boll. Soc. Bras. Mat.8.2, 87-107 (1977) · Zbl 0448.47029 · doi:10.1007/BF02584723
[4] Giaquinta, M., Modica, G.: Regularity results for some classes of higher order non linear elliptic systems. Journal Reine Angew. Math.311/312, 145-169 (1979) · Zbl 0409.35015
[5] Giusti, E., Miranda, M.: Sulla Regolarità delle Soluzioni Deboli di una Classe di Sistemi Ellittici Quasi-lineari. Archive Rat. Mech. Anal.31, 173-184 (1968) · Zbl 0167.10703 · doi:10.1007/BF00282679
[6] Ivert, P.-A.: Regularitätsuntersuchungen von Lösungen elliptischer Systeme von quasilinearen Differentialgleichungen zweiter Ordnung. Linköping Studies in Science and Technology. Dissertations No. 31 (1978) · Zbl 0429.35033
[7] Ivert, P.-A.: On quasilinear elliptic systems of diagonal form. Math. Z.170, 283-286 (1980) · Zbl 0417.35010 · doi:10.1007/BF01214867
[8] Hildebrandt, S., Widman, K.-O.: Sätze vom Liouvilleschen Typ für quasilineare elliptische Gleichungen und Systeme. Nachrichten der Akad. Wiss. Göttingen, Nr. 4, 41-59 (1979) · Zbl 0426.35037
[9] Kadlec, J., Ne?as, J.: Sulla Regolarità delle Soluzioni di Equazioni Ellittiche negli SpaziH k,?. Annali Scuola Norm. Sup. Pisa21, 527-545 (1967)
[10] Meier, M.: Liouville theorems for nonlinear elliptic equations and systems. Manuscripta Math.29, 207-228 (1979) · Zbl 0426.35034 · doi:10.1007/BF01303628
[11] Sperner, E.: Über eine scharfe Schranke in der Regularitätstheorie elliptischer Systeme. Math. Z.156, 255-263 (1977) · Zbl 0363.35012 · doi:10.1007/BF01214413
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.